Necrotising colitis related to clozapine? A rare but life threatening side effect

16Citations
Citations of this article
5Readers
Mendeley users who have this article in their library.

Abstract

We report here a case of a 34-year-old gentleman who developed right-sided necrotising colitis after clozapine usage. Anticholinergic activity is believed to the cause. We believe that in patients who have been consuming medications known to have an association with necrotising colitis, constipation with concomitant increasing abdominal pain, distension and fever should be treated with a strong index of suspicion. Consideration of necrotising colitis should prompt expeditious resection of the affected colonic segment.

Cite

CITATION STYLE

APA

Leong, Q. M., Wong, K. S., & Koh, D. C. (2007). Necrotising colitis related to clozapine? A rare but life threatening side effect. World Journal of Emergency Surgery, 2(1). https://doi.org/10.1186/1749-7922-2-21

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free